# SDR CALA2025052704981

- Difficulty date: May 6, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,864 hours, 32,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHTDECK WINDSHIELD CTR POST LOWER NODE, LH SIDE I/B MOST HOLE HAS CRACK INDICATION @ 6 OCLOCK AFT DIRECTION, 90% SH APPROX .0 80 LONG LOWER SURFACE ONLY.  INTERIM REPAIR HAS BEEN ACCOMPLISHED PER PART 1 OF ECRA 5311-03362 WITHOUT DEVIATIONS. ORIGINAL DISCREPANCY FOUND UNDER LCQ NR 9290920. ADD EMP:V928628, LC-19 CARRIED TO ACCOMPLISH INITIAL INSPECTION OF THE LH WINDSHIELD FRAME CENTER POST LOWER NODE HOLE #D PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03362 ON OR BEFORE THE AIRCRAFT REACHES 37,734 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 5,600 FLIGHT CYCLES, THEREAFTER. OK TO DIP INTERIM REPAIR OF THE WINDSHIELD CENTER POST LOWER NODE PER ECRA 5311-03362.  ACCOMPLISH INITIAL INSPECTION  PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03362 ON OR BEFORE THE AIRCRAFT REACHES 37,734 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 5,600 FLIGHT CYCLES, THEREAFTER
